New Mexico warns on wound botulism among drug users after several suspected cases

961192

Sumary of New Mexico warns on wound botulism among drug users after several suspected cases:

  • The state noted that two prior cases were reported in January, with cases primarily linked to injecting black tar heroin and methamphetamines..
  • Most patients report skin popping or muscle popping black tar heroin, but the direct link to the germ is unclear, according to the Centers for Disease Control and Prevention (CDC)..
  • Early symptoms may include weakness of the muscles that control the eyes, face, mouth and throat which could spread to the neck, arms, torso and legs, according to the CDC..
  • Other symptoms, which usually appear several days after injecting contaminated drugs, include double vision, blurred vision, drooping eyelids, slurred speech, difficulty swallowing, a thick-feeling tongue, dry mouth, and even paralysis….

Want to know more click here go to source.

From -
Close
Generic selectors
Exact matches only
Search in title
Search in content

By continuing to use the site, you agree to the use of cookies. more information

The cookie settings on this website are set to "allow cookies" to give you the best browsing experience possible. If you continue to use this website without changing your cookie settings or you click "Accept" below then you are consenting to this.

Close